# SDR UPS04443269

- Difficulty date: September 24, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ONE EACH FASTENER HOLE WAS CRACKED AT WEB AREA NAC STA 230 OF NR 1 PYLON.  NR 1 PYLON NAC STA 230 AFT LOWER WEB I/B AREA WEB REPAIRED AS PER SRM 54-10-03 FIG 2 DETAIL 1.
